Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
6936 Publications
2024 |
Published |
Conference Paper |
IST-REx-ID: 15007 |
Eating sandwiches: Modular and lightweight elimination of transaction reordering attacks
O. Alpos, I. Amores-Sesar, C. Cachin, M.X. Yeo, in:, 27th International Conference on Principles of Distributed Systems, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
O. Alpos, I. Amores-Sesar, C. Cachin, M.X. Yeo, in:, 27th International Conference on Principles of Distributed Systems, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024.
2024 |
Published |
Conference Paper |
IST-REx-ID: 17051 |
Trapdoor memory-hard functions
B. Auerbach, C.U. Günther, K.Z. Pietrzak, in:, 43rd Annual International Conference on the Theory and Applications of Cryptographic Techniques, Springer Nature, 2024, pp. 315–344.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
B. Auerbach, C.U. Günther, K.Z. Pietrzak, in:, 43rd Annual International Conference on the Theory and Applications of Cryptographic Techniques, Springer Nature, 2024, pp. 315–344.
2024 |
Published |
Journal Article |
IST-REx-ID: 17283 |
Equivalence and similarity refutation for probabilistic programs
K. Chatterjee, E. Goharshady, P. Novotný, D. Zikelic, Proceedings of the ACM on Programming Languages 8 (2024).
[Published Version]
View
| Files available
| DOI
| arXiv
K. Chatterjee, E. Goharshady, P. Novotný, D. Zikelic, Proceedings of the ACM on Programming Languages 8 (2024).
2024 |
Published |
Journal Article |
IST-REx-ID: 14820 |
Weighted packet selection for rechargeable links in cryptocurrency networks: Complexity and approximation
S. Schmid, J. Svoboda, M.X. Yeo, Theoretical Computer Science 989 (2024).
[Published Version]
View
| Files available
| DOI
| WoS
S. Schmid, J. Svoboda, M.X. Yeo, Theoretical Computer Science 989 (2024).
2024 |
Published |
Conference Paper |
IST-REx-ID: 17126 |
Lower bounds for lattice-based compact functional encryption
E. Tairi, A. Ünal, in:, Advances in Cryptology – EUROCRYPT 2024, Springer Nature, 2024, pp. 249–279.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
E. Tairi, A. Ünal, in:, Advances in Cryptology – EUROCRYPT 2024, Springer Nature, 2024, pp. 249–279.
2024 |
Published |
Conference Paper |
IST-REx-ID: 18755 |
Strongly secure universal thresholdizer
E. Ebrahimi, A. Yadav, in:, 30th International Conference on the Theory and Application of Cryptology and Information Security, Springer Nature, 2024, pp. 207–239.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
E. Ebrahimi, A. Yadav, in:, 30th International Conference on the Theory and Application of Cryptology and Information Security, Springer Nature, 2024, pp. 207–239.
2024 |
Published |
Conference Paper |
IST-REx-ID: 18974 |
Reinforcement learning from reachability specifications: PAC guarantees with expected conditional distance
J. Svoboda, S. Bansal, K. Chatterjee, in:, 41st International Conference on Machine Learning, ML Research Press, 2024, pp. 47331–47344.
[Preprint]
View
| Download Preprint (ext.)
J. Svoboda, S. Bansal, K. Chatterjee, in:, 41st International Conference on Machine Learning, ML Research Press, 2024, pp. 47331–47344.
2024 |
Published |
Thesis | PhD |
IST-REx-ID: 18088 |
On the efficiency and security of secure group messaging
G. Pascual Perez, On the Efficiency and Security of Secure Group Messaging, Institute of Science and Technology Austria, 2024.
[Published Version]
View
| Files available
| DOI
G. Pascual Perez, On the Efficiency and Security of Secure Group Messaging, Institute of Science and Technology Austria, 2024.
2024 |
Published |
Conference Paper |
IST-REx-ID: 18086
DeCAF: Decentralizable CGKA with fast healing
J.F. Alwen, B. Auerbach, M. Cueto Noval, K. Klein, G. Pascual Perez, K.Z. Pietrzak, in:, C. Galdi, D.H. Phan (Eds.), Security and Cryptography for Networks: 14th International Conference, Springer Nature, Cham, 2024, pp. 294–313.
View
| Files available
| DOI
| WoS
J.F. Alwen, B. Auerbach, M. Cueto Noval, K. Klein, G. Pascual Perez, K.Z. Pietrzak, in:, C. Galdi, D.H. Phan (Eds.), Security and Cryptography for Networks: 14th International Conference, Springer Nature, Cham, 2024, pp. 294–313.
2024 |
Published |
Journal Article |
IST-REx-ID: 18961 |
Deniability in automated contact tracing: Impossibilities and possibilities
C.U. Günther, K.Z. Pietrzak, Proceedings on Privacy Enhancing Technologies 2024 (2024) 636–648.
[Published Version]
View
| Files available
| DOI
C.U. Günther, K.Z. Pietrzak, Proceedings on Privacy Enhancing Technologies 2024 (2024) 636–648.
2024 |
Published |
Journal Article |
IST-REx-ID: 18554 |
Eigenstate Thermalization Hypothesis for Wigner-type matrices
L. Erdös, V. Riabov, Communications in Mathematical Physics 405 (2024).
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
| arXiv
L. Erdös, V. Riabov, Communications in Mathematical Physics 405 (2024).
2024 |
Published |
Journal Article |
IST-REx-ID: 13975 |
Spectrum of Lévy–Khintchine random laplacian matrices
A.J. Campbell, S. O’Rourke, Journal of Theoretical Probability 37 (2024) 933–973.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
A.J. Campbell, S. O’Rourke, Journal of Theoretical Probability 37 (2024) 933–973.
2024 |
Published |
Journal Article |
IST-REx-ID: 17281 |
The fractional free convolution of R-diagonal elements and random polynomials under repeated differentiation
A.J. Campbell, S. O’Rourke, D.T. Renfrew, International Mathematics Research Notices 2024 (2024) 10189–10218.
[Published Version]
View
| Files available
| DOI
| WoS
A.J. Campbell, S. O’Rourke, D.T. Renfrew, International Mathematics Research Notices 2024 (2024) 10189–10218.
2024 |
Published |
Journal Article |
IST-REx-ID: 14408 |
Mesoscopic central limit theorem for non-Hermitian random matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Probability Theory and Related Fields 188 (2024) 1131–1182.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
G. Cipolloni, L. Erdös, D.J. Schröder, Probability Theory and Related Fields 188 (2024) 1131–1182.
2024 |
Published |
Journal Article |
IST-REx-ID: 17375 |
Precise asymptotics for the spectral radius of a large random matrix
G. Cipolloni, L. Erdös, Y. Xu, Journal of Mathematical Physics 65 (2024).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
G. Cipolloni, L. Erdös, Y. Xu, Journal of Mathematical Physics 65 (2024).
2024 |
Published |
Journal Article |
IST-REx-ID: 15025 |
Extremal statistics of quadratic forms of GOE/GUE eigenvectors
L. Erdös, B. McKenna, Annals of Applied Probability 34 (2024) 1623–1662.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
L. Erdös, B. McKenna, Annals of Applied Probability 34 (2024) 1623–1662.
2024 |
Published |
Thesis | PhD |
IST-REx-ID: 17164 |
Central limit theorems for random matrices: From resolvents to free probability
J. Reker, Central Limit Theorems for Random Matrices: From Resolvents to Free Probability, Institute of Science and Technology Austria, 2024.
[Published Version]
View
| Files available
| DOI
J. Reker, Central Limit Theorems for Random Matrices: From Resolvents to Free Probability, Institute of Science and Technology Austria, 2024.
2024 |
Published |
Journal Article |
IST-REx-ID: 17049 |
Optimal lower bound on eigenvector overlaps for non-Hermitian random matrices
G. Cipolloni, L. Erdös, S.J. Henheik, D.J. Schröder, Journal of Functional Analysis 287 (2024).
[Published Version]
View
| Files available
| DOI
| WoS
G. Cipolloni, L. Erdös, S.J. Henheik, D.J. Schröder, Journal of Functional Analysis 287 (2024).
2024 |
Published |
Journal Article |
IST-REx-ID: 15378 |
Wegner estimate and upper bound on the eigenvalue condition number of non-Hermitian random matrices
L. Erdös, H.C. Ji, Communications on Pure and Applied Mathematics 77 (2024) 3785–3840.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
L. Erdös, H.C. Ji, Communications on Pure and Applied Mathematics 77 (2024) 3785–3840.
2024 |
Published |
Journal Article |
IST-REx-ID: 18762 |
Multi-point functional central limit theorem for Wigner matrices
J. Reker, Electronic Journal of Probability 29 (2024).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
J. Reker, Electronic Journal of Probability 29 (2024).